# SDR AWXA9500447

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Angle
- Condition: Corroded
- Location: Fwd Att Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C10 INSPECTION, FOUND FORWARD ATTENDANT SEAT LOWER SUPPORT ANGLE CORRODED.  REPAIRED PER ER 3-53-41-06.  (W)
